Journal of the Mathematical Society of Japan

Topology of Hopf surfaces

Masahide KATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 27, Number 2 (1975), 222-238.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240434768

Digital Object Identifier
doi:10.2969/jmsj/02720222

Mathematical Reviews number (MathSciNet)
MR0402128

Zentralblatt MATH identifier
0301.32025

Subjects
Primary: 32J15: Compact surfaces

Citation

KATO, Masahide. Topology of Hopf surfaces. Journal of the Mathematical Society of Japan 27 (1975), no. 2, 222--238. doi:10.2969/jmsj/02720222. http://projecteuclid.org/euclid.jmsj/1240434768.


Export citation